# SDR 03144408

- Difficulty date: May 24, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N408FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3160
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, THE CREW REPORTED SMOKE IN THE CABIN.  AN EMERGENCY WAS DECLARED AND THE FLIGHT DIVERTED TO ORF.  INITIAL INSPECTIONBY CONTRACT MX LED TO SUSPECT CABIN LIGHTS.  THE CABIN LIGHTS WERE RENDERED INOP. IAW MEL 33-20.  LATER INSPECTION AND TROUBLESHOOTING AT BOS FOUND NO SIGNS OF BURNING, MELTING OR ARCING, AND ALL LIGHTING CIRCUIT BREAKERS REMAINED SET.  ALL OPERATIONAL CHECKS WERE SATISFACTORY FOR 90 MINUTES.  THE CABIN A/C PACKS WERE RUN WITH NO ODOR OR SIGN OF SMOKE.  UNABLE TO DUPLICATE ANY MALFUNCTION.
